# SDR IXXA110019O

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 94,215 hours, 38,938 cycles
- Engine: Ge CFM56*
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eng Oil Press
- Part time: 94,215 hours, 38,938 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 1 ENG OIL PRESSURE LIGHT CAME ON INTERMITTENTLY, OIL TEMP AND PRESSURE GOOD ON FLIGHT ENGINEER PANEL.  THE CREW ABORTED TAKEOFF AND RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT.  MX CLEANED THE CONNECTOR PLUG ON DIFFERENTIAL PRESSURE WITH.  OPS CHECK GOOD IAW ERH 70.01, GMM 3.124.  ACFT WAS RETURNED TO SERVICE.
